Volume 17, issue 4 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Local smoothing results for the Ricci flow in dimensions two and three

Miles Simon

Geometry & Topology 17 (2013) 2263–2287
Abstract

We present local estimates for solutions to the Ricci flow, without the assumption that the solution has bounded curvature. These estimates lead to a generalisation of one of the pseudolocality results of G Perelman in dimension two.

Keywords
Ricci flow, local estimates, smoothing properties
Mathematical Subject Classification 2010
Primary: 35B65, 53C44
References
Publication
Received: 21 September 2012
Revised: 18 June 2013
Accepted: 2 April 2013
Published: 16 August 2013
Proposed: John Lott
Seconded: Tobias Colding, Yasha Eliashberg
Authors
Miles Simon
Institut für Analysis und Numerik (IAN)
Universität Magdeburg
Universitätsplatz 2
D-39106 Magdeburg
Germany